# SDR 97ZZZX3531

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833CA
- Make and model: Beech 1900D
- Aircraft serial: UE24
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 6229681001
- Condition: Shorted
- Location: Cockpit
- Part time: 9,402 hours
- Component: Collins
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EADI INOPERABLE.
